# SDR 29GA94252033012

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 300,098 hours, 39,012 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED LEFT EMERGENCY EXIT OUTER HANDLE STIFF TO OPERATE.  CLEANED AND LUBRICATED LEFT EMERGENCY EXIT OUTER HANDLE.
